Cohomology at infinity and the well-rounded retract for general linear groups

Avner Ash, Mark McConnell

Research output: Contribution to journalArticlepeer-review

9 Scopus citations
Original languageEnglish (US)
Pages (from-to)549-576
Number of pages28
JournalDuke Mathematical Journal
Volume90
Issue number3
DOIs
StatePublished - 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cohomology at infinity and the well-rounded retract for general linear groups'. Together they form a unique fingerprint.

Cite this